# SDR UIEA2018090801925

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,088 hours, 9,833 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG FUEL VALVE EICAS MESSAGE. PERFORMED FIM TASK 76-11 FT 808, FOUND NO RT ENG FUEL VALVE EICAS SHOWING. REMOVED AND REPLACED RT ENG FUEL CONTROL RELAY K1252 IAW SWPM 20-81-00. PERFORMED WET MOTOR IAW AMM 71-00-00 NO DEFECTS NOTED.
